MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D011
Medical Device Problem Codes Signal Artifact/Noise (1036); Incorrect, Inadequate or Imprecise Result or Readings (1535); Low impedance (2285)
Health Effect - Clinical Code Ventricular Fibrillation (2130)
Date of Event 09/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This device has not been returned; therefore, technical analysis cannot be conducted.Without a returned device it is not possible to definitively confirm how the device may have contributed to the complaint incident.As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported during a routine follow up appointment that this implantable cardioverter defibrillator (icd) device exhibited code 1004, indicative of shock impedance measurements greater than 125 ohms resulting in a shorted shock, and code 1006 indicative of a high voltage detected on a lead during a device charge.There were multiple episodes of noise, non-sustained ventricular tachycardia and ventricular tachycardia, since (b)(6) 2020.The patient was admitted to the hospital to be monitored closely.The device remains implanted.No adverse patient effects were reported.Several attempts to obtain additional information on the status of this patient have been unsuccessful.Additional information was received that surgical intervention of device was performed, device explanted.It is unknown, but suspected, that a new device was implanted.Several attempts to obtain model/serial of leads have been unsuccessful.It is unknown where the location of explant occurred, and if the device will be returned.

Brand Name
INOGEN MINI ICD VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key11741994
Report Number2124215-2021-10811
Device Sequence Number3309354
Product Code LWS
UDI-Device Identifier00802526533808
UDI-Public00802526533808
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/18/2019
Device Model NumberD011
Device Catalogue NumberD011
Device Lot Number107467
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2021
Initial Report FDA Received Date04/28/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;